# SDR SIMA951151

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0135
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank Assy
- Part number: S271100880002
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING MBV INSPECTION, MAINTENANCE FOUND LT WING NR 7 BELLCRANK BEARING LOOSE.  REPLACED NR 7 BELLCRANK ASSY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
